# SDR DALA13001810921

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 62,982 hours, 48,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE AFT OVERHEAD EMERGENCY PATHWAY LIGHTS IN THE CATWALK IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MX REPLACED THE BATTERIES IN THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
